# SDR MEX2002270

- Difficulty date: August 19, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N1003P
- Make and model: Doug DC-9-32
- Aircraft serial: 48150
- Engine: Pwa JT8D*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 0080004003
- Condition: Failed
- Location: Nlg
- Part time: 20,032 hours, 24,165 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED, DUE TO NOSE LANDING GEAR RED LIGHT AND LANDING GEAR DOORS WERE OPEN.  O-RINGS FOR THE NOSE LANDING GEAR WERE REPLACED.  IAW MM SENSOR T2-61 WAS REPLACED IAW WD AND THE PROXIMITY SWITCH WAS REPLACED IAW MM.  AFTER THAT, DURING THE TOWING TURNED ON AGAIN THE RED LIGHT OF THE NOSE LANDING GEAR.  PROXIMITY SENSOR WERE VERIFIED.  TESTS OK.
